# SDR QXEA2016032600222

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 21,560 hours, 23,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6138001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPS CHECK IAW SCHEDULED TASK CARD 335000202-60045.  REPLACED ALL 8 POWER SUPPLIES IAW AMM 33-51-00-400-801 AND 33-51-01-000-801.  OPS CHECK GOOD.
